# SDR SWAA2023031300804

- Difficulty date: February 8, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 58,692 hours, 35,153 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET BS540 LT SIDE AT AIR CONDITIONING BAY 2023-112867<[01] REPLACED SUPPORT BRACKET BS540 LT SIDE AT AIR CONDITIONING BAY IAW B737-700 51-40-02;[02] REPLACED SUPPORT BRACKET BS540 LT SIDE AT AIR CONDITIONING BAY IAW B737-700 51-40-02
